# SDR ASAA9980135

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - AFTER ARRIVAL OF FLT 127 - CREW REPORTED THE EMERGENCY LIGHTS FLASHED ON. THEN OFF, DURING CRUISE EN ROUTE SEA/ANC.  INSPECTED EMERGENCY LIGHTS SYSTEM AND FOUND EMERGENCY FLOOR TRACK LIGHTS FROM ROWS 11 TO 14 INOPERATIVE.  RE-CONNECTED CONNECTOR IN FLOOR TRACK AND OPERATED NORMALLY.  (X)
